Possible new symptom: Hello all, curious if... - Cure Parkinson's

Cure Parkinson's

20,233 members21,373 posts

Possible new symptom

MissRita profile image

Hello all, curious if anyone has ever had an issue where your stomach is empty (haven’t had any meds since early this morning which consisted of a half a tab of 25/100 and one capsule of Mucuna) and you have no tremor and as soon as you eat something your heart starts to immediately race, your stomach becomes distended like there’s a medium amount of acid or too much acid in your gut, your blood pressure gets high, you break a sweat, and you start to tremor.

The odd thing is this can happen even after I have taken a couple of bites of a cracker. I’m not really sure what to make of it because everywhere I’ve looked in terms of research and symptoms I have never read that this is a symptom but then again PD is such an inconsistent issue that anything could be possible. Any information would be great. Thanks!

12 Replies

I've experienced only an increase in tremor after eating something.

MissRita profile image
MissRita in reply to KERRINGTON

Hrmmmm..thx!

Hi, I would try stopping the macuna.In the beginning I took a lot of the ground macuna. I think I developed some kind of sensitivity. Mary

MissRita profile image
MissRita in reply to parkie13

Thx!

KERRINGTON profile image
KERRINGTON in reply to MissRita

Come to think of it...excess macuna would increase my heart rate too, like parkie13 said.

MissRita profile image
MissRita in reply to KERRINGTON

Yup!

Díd you have anything to eat that day? It may be from not being consistent enough with your meds or what you're eating. Your blood sugar, even if you aren't diabetic, can do funny things to your system. On the meds, I was taking 1 1/2 C/L and I went back to 1 and I started taking them more consistently and I started feeling better. Another thing is switching back and forth from C/L to Macuna.

Keep fighting! 🥊

MissRita profile image
MissRita in reply to laglag

Thx!

NEW UPDATE!

After reading some of the post yesterday I have now stopped the Mucuna. My stomach has gone down considerably and I am in no more pain in terms of my stomach. I have a feeling because of my IBS and constipation it only made that worse and I don’t think I can tolerate it any longer. Additionally I almost think I have an allergy to it because I no longer sneeze first thing in the morning and every time I took it or multiple times of taking it I always constantly sneezed and I was always having massive sinus problems which did not have anything to do with the PD.

My blood pressure is still very high this morning and I put a call into my regular doctor to look into getting some propranolol possibly to bring it down because it’s very scary because historically my blood pressure is never ever been high.

Marching on!

NEW UPDATE!

After reading some of the post yesterday I have now stopped the Mucuna. My stomach has gone down considerably and I am in no more pain in terms of my stomach. I have a feeling because of my IBS and constipation it only made that worse and I don’t think I can tolerate it any longer. Additionally I almost think I have an allergy to it because I no longer sneeze first thing in the morning and every time I took it or multiple times of taking it I always constantly sneezed and I was always having massive sinus problems which did not have anything to do with the PD.

My blood pressure is still very high this morning and I put a call into my regular doctor to look into getting some propranolol possibly to bring it down because it’s very scary because historically my blood pressure is never ever been high.

Marching on!

eschneid profile image
eschneid in reply to MissRita

Rita,..

Just wondering if you do the HDT as that caused my blood pressure to remain elevated and I had to stop. Just a thought... Have a nice day.

MissRita profile image
MissRita in reply to eschneid

Nope! HDT showed no difference ;)

You may also like...